# SDR SWAA118291

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 66,081 hours, 57,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK FOUND EEPLS WORN BETWEEN ROW 9 TO ROW 10.  REMOVED AND REPLACED EEPLS PER MM.
